# SDR 07FDEA02753

- Difficulty date: July 10, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00568  MDCC - SEAT TRACK AT Y1447 BETWEEN FR 74 AND FR 78 FOUND CRACKED.  THE PART WAS REPLACED IN ACCORDANCE WITH SRM 51-72-10.
